# SDR SIMA200908204

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 23,403 hours, 21,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 20131
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3374, CREW REPORTED FORWARD EMERGENCY EXIT LIGHTS INTERMITTENT AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 BATTERY SUPPLY AND BATTERY HOLDER ASSY IAW AMM EMB 33-50-04.  OPERATIONAL CHECK GOOD AS THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
